# SDR ASOA20120408053

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 22,419 hours, 12,344 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: 312876
- Condition: Leaking
- Location: Lt Pylon
- Part time: 17,681 hours, 9,805 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE AND HAZE IN THE COCKPIT AND CABIN DURING TAKEOFF.  THE ACFT RETUNED TO DEPARTURE & LANDED WITHOUT INCIDENT.  MX INSPECTED & APPROVED THE ACFT FOR A FERRY FLIGHT.  DURING THE FERRY FLIGHT THE CREW REPORTED ENGINE 1 CAUSING HAZE & ODOR IN THE CABIN.  THE ACFT LANDED AT DESTINATION WITHOUT INCIDENT WHERE MX R & R THE NR 1 ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
